# SDR 5APR577Y43

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 2,755 hours, 2,551 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,755 hours, 2,551 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F3008211
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,120 hours, 1,020 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) DURING A 100 HR INSP FOUND THE LT MAIN BRAKE OUTER DISK CRACKED.  REMOVED BOTH LT AND RT MAIN BRAKE AND WHEEL ASSEMBLIES AND INSTALLED BRAKE AND WHEEL CONVERSION STC SA01376CH IAW STC INSTRUCTIONS.
